# SDR A6WA2018092146078

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850200
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 T/R AFT TORQUE BOX CRACKED AT THE 7 O'CLOCK POSITION. REPAIRED T/R TORQUE BOX AT THE 7O'CLOCK POSITION IAW REO 601R-78-30-2616 REV-NC.
